Alert archive / Ohio / Small Craft Advisories in 2018

Small Craft Advisory 81, NWS Cleveland, OH

December 27, 2018

NWS Cleveland, OH issued this small craft advisory at Dec 27, 2018, 3:43 AM EST. It took effect at Dec 27, 2018, 4:00 PM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2018, 3:43 AM EST (08:43 UTC)
In effect from
Dec 27, 2018, 4:00 PM EST
Expired
Dec 29, 2018, 1:00 PM EST
In force
45 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

491 
WHUS71 KCLE 270843
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
343 AM EST Thu Dec 27 2018

LEZ142-143-271645-
/O.NEW.KCLE.SC.Y.0081.181227T2100Z-181228T0900Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
343 AM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST FRIDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 4 PM this afternoon to
4 AM EST Friday.

* WINDS...South 15 to 25 knots with gusts up to 30 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-271645-
/O.NEW.KCLE.SC.Y.0081.181227T2100Z-181228T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
343 AM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 PM EST FRIDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 4 PM this afternoon to
1 PM EST Friday.

* WINDS...South 20 to 30 knots with gusts up to 40 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

Sefcovic
10 follow-up statements
971 
WHUS71 KCLE 271413
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
913 AM EST Thu Dec 27 2018


LEZ142-143-280215-
/O.CON.KCLE.SC.Y.0081.181227T2100Z-181228T0900Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
913 AM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM EST FRIDAY...

* WINDS...South 15 to 25 knots with gusts up to 30 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-280215-
/O.CON.KCLE.SC.Y.0081.181227T2100Z-181228T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
913 AM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 1 PM EST FRIDAY...

* WINDS...South 20 to 30 knots with gusts up to 40 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
216 
WHUS71 KCLE 271958
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
258 PM EST Thu Dec 27 2018


LEZ142-143-280400-
/O.EXT.KCLE.SC.Y.0081.181227T2100Z-181228T0800Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
258 PM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST FRIDAY...

* WINDS...South 15 to 25 knots with gusts up to 30 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-280400-
/O.CON.KCLE.SC.Y.0081.181227T2100Z-181228T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
258 PM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WINDS...South 20 to 30 knots with gusts up to 40 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
245 
WHUS71 KCLE 280314
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1014 PM EST Thu Dec 27 2018


LEZ142-143-280800-
/O.CON.KCLE.SC.Y.0081.000000T0000Z-181228T0800Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
1014 PM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST FRIDAY...

* WINDS...South 15 to 25 knots with gusts up to 30 knots.

* WAVES...2 to 4 feet decreasing to 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-281115-
/O.CON.KCLE.SC.Y.0081.000000T0000Z-181228T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1014 PM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WINDS...South winds to 30 knots with gusts up to 40 knots
  overnight, decreasing to 15 to 25 knots on Friday.

* WAVES...3 to 5 feet decreasing to 1 to 3 feet by Friday
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
468 
WHUS71 KCLE 280842
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
342 AM EST Fri Dec 28 2018

LEZ144>149-281645-
/O.EXT.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
342 AM EST Fri Dec 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SATURDAY...

* WINDS...For today, south 15 to 25 knots with gusts up to 35
  knots, becoming southwest. For tonight and Saturday, west winds
  15 to 25 knots becoming northwest.

* WAVES...For today, 2 to 4 feet. For tonight and Saturday, waves
  3 to 5 feet, building to 5 to 8 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

Sefcovic
706 
WHUS71 KCLE 281433
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
933 AM EST Fri Dec 28 2018


LEZ144>149-282245-
/O.CON.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
933 AM EST Fri Dec 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SATURDAY...

* WINDS...For today, south 15 to 25 knots with gusts up to 35 
  knots, becoming southwest. For tonight and Saturday, west 
  winds 15 to 25 knots becoming northwest.

* WAVES...For today, 2 to 4 feet. For tonight and Saturday, waves
  3 to 5 feet, building to 5 to 8 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
627 
WHUS71 KCLE 282032
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
332 PM EST Fri Dec 28 2018

LEZ144>149-290445-
/O.CON.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
332 PM EST Fri Dec 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SATURDAY...

* WINDS...West 15 to 25 knots with gusts up to 40 knots.

* WAVES...5 to 8 feet. Waves occasionally to 11 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
354 
WHUS71 KCLE 290344
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1044 PM EST Fri Dec 28 2018



LEZ144>149-291145-
/O.CON.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1044 PM EST Fri Dec 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SATURDAY...

* WINDS...West 15 to 25 knots with gusts up to 40 knots.

* WAVES...5 to 8 feet. Waves occasionally to 11 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
695 
WHUS71 KCLE 290844
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
344 AM EST Sat Dec 29 2018

LEZ144>149-291645-
/O.CON.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
344 AM EST Sat Dec 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...West to 30 knots diminishing to 10 to 15 knots by 
  midday.

* WAVES...5 to 8 feet subsiding to 2 to 4 feet by midday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
756 
WHUS71 KCLE 291444
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
944 AM EST Sat Dec 29 2018

LEZ144>149-291800-
/O.CON.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
944 AM EST Sat Dec 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...West winds 15 to 20 knots diminishing to 5 to 15 knots.

* WAVES...Waves 3 to 6 feet subsiding to 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
293 
WHUS71 KCLE 291802
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
102 PM EST Sat Dec 29 2018

LEZ144>149-291915-
/O.EXP.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
102 PM EST Sat Dec 29 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have decreased below small craft advisory criteria
so it has been allowed to expire. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 12:52 AM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Dec 27, 12:52 AM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1252 AM EST Thu Dec 27 2018

.SYNOPSIS...
High pressure over the eastern Great Lakes will move to New
England on Thursday. Low pressure will move out of the Plains
towards the Midwest on Thursday, pulling a cold front south
across the area on Friday night as it continues northeast into
Quebec. High pressure will build east across the region over the
weekend.

&&

.NEAR TERM /THROUGH TODAY/...
Low clouds remain across Lake Erie into NW PA with clear skies
across much of Ohio. Mid-level clouds can be seen approaching on
satellite imagery with partly to mostly cloudy conditions
developing overnight. This will slow the rate of cooling we have
experienced this evening. Made minor adjustments to min
temperatures in several areas, raising values in NW Ohio and NW
PA and lowering for some inland locations across NE Ohio.

Previous discussion...An upper level ridge of high pressure
will continue to build east over Ohio and NW PA through tomorrow
afternoon. This will bring dry weather and above normal
temperatures to the region. Normal high temperatures for this
time of year are generally in the mid 30s with average low
temperatures in the mid 20s. Through at least early Friday
morning...we will see both overnight low and daytime high
temperatures anywhere from 7 to 20 degrees above normal.

Rain returns to western Ohio as early as late Thursday morning
as a surface low moves northeast from Iowa into the Great Lakes.
Rain will spread quickly east impacting the entire area by the
evening hours. A quick moderate steady rain will occur for the
entire area...with scattered rain showers behind the main band
of rain which is forecast to exit the region by late Thursday
night into Friday morning. In general...about a third of an inch
to a half inch of rain can be expected through the area.

One of the biggest impacts due to this storm will be the winds.
Surface pressure gradient tighten significantly from Thursday
evening into early Friday morning as the surface low approaches
the Great Lakes with surface high pressure in PA. The strongest
winds will be along the lake shore from Ashtabula County
eastward into Erie County PA. Wind gusts around 50 mph can be
expected during that time frame. Elsewhere along the lake
shore...wind gusts around 35 mph can be expected.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
The short term begins Friday with models in fairly good agreement
showing a strong surface low over the Sault with a cold front
bisecting OH and a warm front just to our east. Deep moisture will
have overspread the area Thursday night that should last into Friday
morning at least east half but by Friday morning am thinking much of
the forcing will be east.  Will still keep a categorical to start
but will taper to chance east by afternoon and then drop to slight
chance by early evening. By saturday morning the low will be over
northern New England with a trough hanging back across the central
lakes. Flow across the region will be from the northwest behind the
earlier cold front and 850mb temps should drop to around -8C or so
by Saturday morning. No threat of lake effect snow but with
accompanying moisture could be a few snow showers across the
north/northeast so will bring chance pops back towards morning. Will
continue this through Saturday as 850mb temps drop to -12C. Saturday
night and Sunday will dry things out as high pressure and drier air
move in.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Sunday the high will move to our east forcing moisture north into
the region. Model timing and details are divergent so will lean
toward a blend and the ECMWF. Monday morning the ECMWF still has
fairly dry air across the region with deep moisture just entering
southern OH ahead of low pressure in MN. Therefore will keep Sunday
night dry and bring chance pops into the south Monday morning as
another wave moves north through the TN Valley.  Monday afternoon
will bring chance pops to the entire area as the system continues
northeast. Tuesday through wednesday we could get into a marginal
lake effect event with 850mb temps dropping to -14C and flow off the
lake. Will have chance pops in traditional areas for now.

&&

.AVIATION /06Z Thursday THROUGH Monday/...
Generally VFR to start the TAF, but MVFR and some
drifting/expanding IFR exists across far northeast OH/nw PA and
out across the lake. Expecting the IFR to stay away from CLE and
TOL, but it still could expand into ERI. The trend after dawn
will be for VFR conditions. The bigger impact will be the
increasing winds/gusts throughout the day and into this evening.
Expecting southerly occasional gusts to 25 knots by this
afternoon and 30+ knots tonight. Left out the mention of LLWS at
this point with little directional shear and surface gusts. If
indeed low level jet is as strong as the stronger guidance, a
LLWS mention may still be needed. Rain overspreads the
terminals from west to east during the afternoon.

OUTLOOK...Non-VFR Thursday night in rain. Friday Non VFR will
continue mainly east half. Saturday Non VFR possible nwrn PA.
Sunday Non VFR possible across the entire area.

&&

.MARINE...
Winds will remain fairly light tonight through Thursday. A small
craft advisory will be needed starting Thursday night and will
likely persist through Friday night everywhere and into Saturday
east half as deep low pressure moves northeast across the central
lakes. Saturday/Saturday night the low moves off and high pressure
will build into the region.  Winds and waves will remain below
advisory criteria Sunday and Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Riley
NEAR TERM...KEC/Riley
SHORT TERM...TK
LONG TERM...TK
AVIATION...Oudeman
MARINE...TK
Hazardous weather outlook, Dec 26, 4:26 AM EST, 23 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
426 AM EST Wed Dec 26 2018

LEZ149-PAZ001-002-271100-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Northern Erie-Southern Erie-
426 AM EST Wed Dec 26 2018

This Hazardous Weather Outlook is for Lake Erie and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Downsloping southeast wind gusts on Thursday night will likely
exceed 45 MPH and may exceed 60 MPH. Sustained winds will likely be
between 20 and 30 MPH. Loose objects such as trash cans and outdoor
decorations may need secured. Motorists of high profile vehicles
would need to use caution in the windy conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>148-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ003-271100-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-
426 AM EST Wed Dec 26 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:33 AM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 13 more27 hr

Nearby

Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.